# SDR CA960809001

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery Monitor
- Part number: 5224871
- Condition: Smoking
- Location: Main & Auxiliary
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPLYING BATTERY POWER TO AIRCRAFT THE MAIN AND AUXILIARY BATTERY TEMPERATURE MONITORS INDICATED HOT AND SMOKE STARTED TO POUR FROM THE MONITOR. THIS UNIT WAS MODIFIED IN AUGUST 1994 TO DASH 1 MOD. B STATUS, PER AMETEK SB 522487-24-01 AND AD 96-03-09 AND DEHAVILLAND SB 8-24-53. IT HAD NOT BEEN MODIFIED TO AMETEK SB 522487-24-02 STATUS.
